# SDR SWIA200616580

- Difficulty date: April 11, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 14,656 hours, 19,395 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Binding
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR VERY HARD TO OPEN.   REPLACED TORQUE TUBE AND BUSHINGS IAW 52-11-00.  OPERATIONAL CHECK GOOD.
